# SDR 2004FA0000159

- Difficulty date: December 31, 2003
- Submitted: February 5, 2004
- Operation: General aviation
- Aircraft: N714MG
- Make and model: Cessna 150M
- Aircraft serial: 15079277
- Engine: Cont O200*
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Hinge Pin
- Part number: 07110381
- Condition: Broken
- Location: Cabin Door
- Component: Hinge Assy, Cessna
- Component part number: 04134263
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

DURING A 100 HOUR INSPECTION, THIS BROKEN DOOR HINGE PIN WAS FOUND.  FIND MANY OF THESE PINS BROKEN.(K) (NE01200402925)
